# SDR AALA201607269007

- Difficulty date: July 24, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 48,740 hours, 18,215 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: CZ9DM6A
- Condition: Defective
- Location: Rt Brake
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LOWERING THE LANDING GEAR THE FLIGHT CREW NOTED THAT THE RIGHT MAIN BRAKE PRESSURE WAS REFLECTING 3000 PSI WHEN IT SHOULD HAVE BEEN 0. THE CREW CYCLED THE GEAR WITH NO CHANGE, DECLARED AN EMERGENCY. THE AIRCRAFT LANDED WITH NO FURTHER INCIDENT AND THE AIRCRAFT WAS REMOVED FROM SERVICE.  AIRCRAFT GROUNDED.  MAINTENANCE REPLACED BRAKE PRESSURE TRANSDUCER 62GG IAW AMM 32-44-18 AND ACCOMPLISHED A SATISFACTORY OPERATIONALCHECK. THE AIRCRAFT WAS RETURNED TO SERVICE.
